On the number of semistar operations of some classes of Pr\"ufer domains
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
The purpose of this paper is to compute the number of semistar operations of certain classes of finite dimensional Pr\"ufer domains. We prove that $|SStar(R)|=|Star(R)|+|Spec(R)|+|Idem(R)|$ where $Idem(R)$ is the set of all nonzero idempotent prime ideals of $R$ if and only if $R$ is a Pr\"ufer domain with $Y$-graph spectrum, that is, $R$ is a Pr\"ufer domain with exactly two maximal ideals $M$ and $N$ and $Spec(R)=\{(0)\subsetneq P_{1}\subsetneq\dots\subsetneq P_{n-1}\subsetneq M, N\,|\, P_{n-1}\subsetneq N\}$. We also characterize non-local Pr\"ufer domains $R$ such that $|SStar(R)|=7$, respectively $|SStar(R)|=14$.
Abstract
The purpose of this paper is to compute the number of semistar operations of certain classes of finite dimensional Pr\"ufer domains. We prove that $|SStar(R)|=|Star(R)|+|Spec(R)|+|Idem(R)|$ where $Idem(R)$ is the set of all nonzero idempotent prime ideals of $R$ if and only if $R$ is a Pr\"ufer domain with $Y$-graph spectrum, that is, $R$ is a Pr\"ufer domain with exactly two maximal ideals $M$ and $N$ and $Spec(R)=\{(0)\subsetneq P_{1}\subsetneq\dots\subsetneq P_{n-1}\subsetneq M, N\,|\, P_{n-1}\subsetneq N\}$. We also characterize non-local Pr\"ufer domains $R$ such that $|SStar(R)|=7$, respectively $|SStar(R)|=14$.
참고문헌 (38)
- Gyu Whan Chang, "Uppers to zero and semistar operations in polynomial rings", Journal of Algebra, 318(1), pp.484~493 (2007), Elsevier BV[DOI]
- Gyu Whan Chang, "Polynomial extensions of semistar operations", Journal of Algebra, 390, pp.250~263 (2013), Elsevier BV[DOI]
- David E Dobbs, "Conducive integral domains", Journal of Algebra, 86(2), pp.494~510 (1984), Elsevier BV[DOI]
- Jesse Elliott, "Semistar Operations on Dedekind Domains", Communications in Algebra, 43(1), pp.236~248 (2014), Informa UK Limited[DOI]
- Carmelo A. Finocchiaro, "Spectral spaces of semistar operations", Journal of Pure and Applied Algebra, 220(8), pp.2897~2913 (2016), Elsevier BV[DOI]
- Carmelo Antonio Finocchiaro, "Some topological considerations on semistar operations", Journal of Algebra, 409, pp.199~218 (2014), Elsevier BV[DOI]
- M. Fontana, "Local–Global Properties for Semistar Operations", Communications in Algebra, 32(8), pp.3111~3137 (2004), Informa UK Limited[DOI]
- Gabriele Fusacchia, "Injective modules and semistar operations", Journal of Pure and Applied Algebra, 216(1), pp.77~90 (2012), Elsevier BV[DOI]
- R. Gilmer, "Multiplicative Ideal Theory" (1972), Marcel Dekker, Inc.
- Franz Halter-Koch, "Localizing Systems, Module Systems, and Semistar Operations", Journal of Algebra, 238(2), pp.723~761 (2001), Elsevier BV[DOI]
- William Heinzer, "Integral domains in which each non‐zero ideal is divisorial", Mathematika, 15(2), pp.164~170 (1968), Wiley[DOI]
- Evan Houston, "Integral Domains Which Admit at Most Two Star Operations", Communications in Algebra, 39(5), pp.1907~1921 (2011), Informa UK Limited[DOI]
- Evan Houston, "Noetherian domains which admit only finitely many star operations", Journal of Algebra, 366, pp.78~93 (2012), Elsevier BV[DOI]
- Evan Houston, "Integrally Closed Domains with Only Finitely Many Star Operations", Communications in Algebra, 42(12), pp.5264~5286 (2014), Informa UK Limited[DOI]
- Evan Houston, "Star operations on overrings of Noetherian domains", Journal of Pure and Applied Algebra, 220(2), pp.810~821 (2016), Elsevier BV[DOI]
- Evan Houston, "Star operations on overrings of Prüfer domains", Communications in Algebra, 45(8), pp.3297~3309 (2016), Informa UK Limited[DOI]
- James A. Huckaba, "When the dual of an ideal is a ring", Manuscripta Mathematica, 37(1), pp.67~85 (1982), Springer Science and Business Media LLC[DOI]
- W. Krull, "Idealtheorie, Zweite, erganzte Au age. Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 46" (1968), Springer-Verlag
- RYÛKI MATSUDA, "Note on the number of semistar-operations", Mathematical journal of Ibaraki University, 31, pp.47~53 (1999), Department of Mathematics, Faculty of Science[DOI]
- R. Matsuda, "A note on the number of semistar-operations. II", Far East J. Math. Sci. (FJMS), 2(1), pp.159~172 (2000)
- R. Matsuda, "On the number of semistar-operations", Proceedings of the 5th Symposium on Algebra, Languages and Computation (Matsue, 2001), pp.69~73 (2002), Shimane Univ.
- R. Matsuda, "Commutative rings", pp.77~81 (2002), Nova Sci. Publ.
- R. Matsuda, "Note on the number of semistar-operations. IV", Sci. Math. Jpn, 55(2), pp.345~347 (2002)
- R. Matsuda, "Note on the number of semistar-operations. V", Sci. Math. Jpn, 57(1), pp.57~62 (2003)
- RYÛKI MATSUDA, "Note on the number of semistar operations, VIII", Mathematical journal of Ibaraki University, 37, pp.53~79 (2005), Department of Mathematics, Faculty of Science[DOI]
- R. Matsuda, "Note on the number of semistar operations. XIII", Adv. Algebra Anal, 1(3), pp.147~158 (2006)
- RYÛKI MATSUDA, "Note on the number of semistar operations, X", Mathematical journal of Ibaraki University, 38, pp.1~19 (2006), Department of Mathematics, Faculty of Science[DOI]
- R. Matsuda, "Focus on commutative rings research", pp.187~192 (2006), Nova Sci. Publ.
- Ryûki MATSUDA, "Note on the number of semistar operations, XI", Mathematical journal of Ibaraki University, 39, pp.11~22 (2007), Department of Mathematics, Faculty of Science[DOI]
- Ryûki MATSUDA, "Note on the number of semistar operations, XIV", Mathematical journal of Ibaraki University, 40, pp.11~17 (2008), Department of Mathematics, Faculty of Science[DOI]
- Ryûki Matsuda, "The semistar operations on certain Prüfer domain", Mathematical Journal of Ibaraki University, 43, pp.1~12 (2011), Department of Mathematics, Faculty of Science[DOI]
- R. Matsuda, "The semistar operations on certain Prufer domain, II", Math. J. Ibaraki Univ, 46, pp.1~8 (2014)[DOI]
- Ryûki Matsuda, "The construction of all the star operations and all the semistar operations on 1-dimensional Prüfer domains", Mathematical journal of Ibaraki University, 47(0), pp.19~37 (2015), Department of Mathematics, Faculty of Science[DOI]
- R. Matsuda, "Semistar-operations on integral domains. II", Math. J. Toyama Univ, 18, pp.155~161 (1995)
- A. Mimouni, "Krull dimension, overrings and semistar operations of an integral domain", Journal of Algebra, 321(5), pp.1497~1509 (2009), Elsevier BV[DOI]
- Abdeslam Mimouni, "On the Cardinality of Semistar Operations on Integral Domains", Communications in Algebra, 33(9), pp.3311~3321 (2017), Informa UK Limited[DOI]
- A. Okabe, "Semistar-operations on integral domains", Math. J. Toyama Univ, 17, pp.1~21 (1994)
- Dario Spirito, "Towards a classification of stable semistar operations on a Prüfer domain", Communications in Algebra, 46(4), pp.1831~1842 (2017), Informa UK Limited[DOI]
